Bulletin of the American Mathematical Society

Algebraic Lie algebras

George B. Seligman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 6 (1968), 1051-1065.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530095

Mathematical Reviews number (MathSciNet)
MR0232810

Zentralblatt MATH identifier
0169.04702

Citation

Seligman, George B. Algebraic Lie algebras. Bull. Amer. Math. Soc. 74 (1968), no. 6, 1051--1065. https://projecteuclid.org/euclid.bams/1183530095


Export citation

References

  • 1. A. Borel, Groupes linéaires algébriques, Ann. of Math. 64 (1956), 20-82.
  • 2. A. Borel and T. A. Springer, Rationality properties of linear algebraic groups, Proc. Sympos. Pure Math., Vol. 9, Amer. Math. Soc., Providence, R. I., 1966, pp.26-32.
  • 3. A. Borel and J. Tits, Groupes réductifs, Inst. Hautes. Études Scientifiques Publ. Math. 27 (1965), 55-150.
  • 4. N. Bourbaki, "Algèbres de Lie" in, Groupes et algèbres de Lie, Hermann, Paris, 1960, Chapter I.
  • 5. P. Cartier, Groupes algébriques et groupes formels, Colloq. Théorie des gpes. Algs., Brussels, 1962, pp. 87-111.
  • 6. C. Chevalley, A new kind of relationship between matrices, Amer. J. Math. 65 (1943), 521-531.
  • 7. C. Chevalley, Theory of Lie groups. I, Princeton Univ. Press, Princeton, N.J., 1946.
  • 8. C. Chevalley, "Groupes algébriques" in, Théorie des groupes de Lie, Hermann, Paris, 1951, Vol. II.
  • 9. C. Chevalley, "Théorèmes généraux sur les algèbres de Lie" in, Théorie des groupes de Lie, Hermann, Paris, 1951, Vol. III.
  • 10. C. Chevalley, Sur certains groupes simples, Tôhoku Math. J. 7 (1956), 14-66.
  • 11. C. Chevalley et al., Classification des groupes de Lie algébriques, Vols. 1, 2, Séminaire C. Chevalley, Paris, 1958.
  • 12. C. Chevalley and H. F. Tuan, On algebriac Lie algebras, Proc. Nat. Acad. Sci. USA 31 (1945), 195-196.
  • 13. I. S. Cohen, Note on a note of H. F. Tuan, Bull. Amer. Math. Soc. 52 (1946), 175-177.
  • 14. J. Dieudonné, Sur les groupes de Lie algébriques sur un corps de caractéristique p >0, Rend. Circ. Mat. Palermo 1 (1952), 380-402.
  • 15. J. Dieudonné, Witt groups and hyperexponential groups, Mathematika 2(1955), 21-31.
  • 16. J. Dieudonné, Les algèbres de Lie simples associées aux groupes simples algébriques sur un corps de caractéristique p >0, Rend. Circ. Mat. Palermo 6(1957), 198-204.
  • 17. A. Grothendieck et al., Schémas en groupes, Report of Inst. Hautes Études Scientifiques Séminaire de Géométrie algébrique, Paris, 1963/64.
  • 18. G. Hochschild, On the algebraic hull of a Lie algebra, Proc. Amer. Math. Soc.11(1960), 195-199.
  • 19. G. Hochschild, An addition to Ado's theorem. Proc. Amer. Math. Soc. 17(1966), 531-533.
  • 20. J. E. Humphreys, Algebraic groups and modular Lie algebras, Mem. Amer.Math. Soc. No. 71(1967).
  • 21. N. Jacobson, Abstract derivation and Lie algebras, Trans. Amer. Math. Soc. 42(1937), 206-224.
  • 22. N. Jacobson, Commutative restricted Lie algebras, Proc. Amer. Math. Soc. 6(1955), 476-481.
  • 23. N. Jacobson, Lie algebras, Interscience, New York, 1962.
  • 24. N. Jacobson, "Theory of fields and Galois theory" in Lectures in abstract algebra, Vol. III, Van Nostrand, Princeton, N. J., 1964.
  • 25. Ju. I. Manin, A remark on Lie p-algebras, Sibirsk. Mat. Ž. 3(1962), 479-480.(Russian)
  • 26. Ju. I. Manin, The theory of commutative formal groups over fields of finite characteristic, Uspehi Mat. Nauk 18(1963), 3-90 = Russian Math. Surveys 18(1963), 1-80.
  • 27. L. Maurer, Zur Theorie der continuierlichen, homogenen und linearen Gruppen, Sitzungsber. Bayr. Akad. Math.-Phys. C1. 24(1894), 297-341.
  • 28. J. W. Milnor and J. C. Moore, On the structure of Hopf algebras, Ann. of Math. 81(1965), 211-264.
  • 29. H. Minkowski, Gesammelte Abhandlungen, Bd. 1, Abh. V and VI, Teubner, Leipzig, 1911.
  • 30. T. Ono, Sur les groupes de Chevalley, J. Math. Soc. Japan 10(1958), 307-313.
  • 31. T. Ono, Arithmetic of algebraic tori, Ann. of Math. 74(1961), 101-139.
  • 32. G. B. Seligman, Algebraic groups, Yale Lecture notes, 1964.
  • 33. G. B. Seligman, Some results on Lie p-algebras, Bull. Amer. Math. Soc. 73(1967), 528-530.
  • 34. G. B. Seligman, Modular Lie algebras, Springer, Berlin, 1967.
  • 35. G. B. Seligman, On some commutative unipotent groups, Invent. Math. 5(1968), 129-137.
  • 36. J.-P. Serre, Faisceaux algébriques cohérents, Ann. of Math. 61(1955), 197-278.
  • 37. J.-P. Serre, Quelques propriétés des variétés abéliennes en caractéristique p, Amer. J. Math. 80 (1958), 715-739.
  • 38. R. Steinberg, Automorphisms of classical Lie algebras, Pacific J. Math, 11 (1961), 1119-1129.
  • 39. J. Tits, Classification of algebraic semisimple groups, Proc. Sympos. Pure Math., Vol. 9, Amer. Math. Soc. Providence, R. I., 1966, pp. 33-62.
  • 40. H. F. Tuan, A note on the replicas of nilpotent matrices, Bull. Amer. Math. Soc. 51 (1945), 305-312.
  • 41. D. J. Winter, Solvable and nilpotent subalgebras of Lie algebras, Bull. Amer. Math. Soc. 74 (1968), 754-758.
  • 42. E. Witt, Zyklische Koerper und Algebren der Charakteristik p vom Grad, pn, J.für Math. (Crelle) 176 (1937), 126-140.